# SDR PID2008F00004

- Difficulty date: June 6, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN CEILING - EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS AT MID CABIN CEILING.  OPS CHECK, EMERGENCY EXIT LIGHTS GOOD, IAW MM33-51-81.  (K)
